Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 12.

Adimurthi, Adi ; Aggarwal, Aekta ; Veerappa Gowda, G. D. (2016) Godunov-type numerical methods for a model of granular flow Journal of Computational Physics, 305 . pp. 1083-1118. ISSN 0021-9991

Adimurthi, . ; Tintarev, Cyril (2015) On the Brezis–Lieb lemma without pointwise convergence Nonlinear Differential Equations and Applications, 22 (5). pp. 1515-1521. ISSN 1021-9722

Adimurthi, . ; Ghoshal, Shyam Sundar ; Gowda, G. D. Veerappa (2014) Exact controllability of scalar conservation laws with strict convex flux Mathematical Control and Related Fields, 4 (4). pp. 401-449. ISSN 2156-8472

Adimurthi, . ; Dutta, Rajib ; Veerappa Gowda, G. D. ; Jaffré, Jérôme (2014) Monotone (A,B) entropy stable numerical scheme for Scalar Conservation Laws with discontinuous flux ESAIM: Mathematical Modelling and Numerical Analysis, 48 (6). pp. 1725-1755. ISSN 0764-583X

Adimurthi, . ; Ghoshal, Shyam Sundar ; Veerappa Gowda, G. D. (2014) Optimal controllability for scalar conservation laws with convex flux Journal of Hyperbolic Differential Equations, 11 (03). pp. 477-491. ISSN 0219-8916

Adimurthi, . ; Sudarshan Kumar, K. ; Veerappa Gowda, G. D. (2014) Second order scheme for scalar conservation laws with discontinuous flux Applied Numerical Mathematics, 80 . pp. 46-64. ISSN 0168-9274

Adimurthi, . ; Veerappa Gowda, G. D. ; Jaffré, Jérôme (2013) The DFLU flux for systems of conservation laws Journal of Computational and Applied Mathematics, 247 . pp. 102-123. ISSN 0377-0427

Adimurthi, . (2013) Best constants and Pohozaev identity for hardy–sobolev-type operators Communications in Contemporary Mathematics, 15 (03). Article ID 11250050. ISSN 0219-1997

Adimurthi, . ; Ghoshal, Shyam Sundar ; Gowda, G. D. Veerappa (2012) Structure of entropy solutions to scalar conservation laws with strictly convex flux Journal of Hyperbolic Differential Equations, 09 (04). pp. 571-611. ISSN 0219-8916

Adimurthi, . ; Seam, Ngonn ; Vallet, Guy (2011) On the equation of Barenblatt–Sobolev Communications in Contemporary Mathematics, 13 (05). pp. 843-862. ISSN 0219-1997

Adimurthi, . (1998) Uniqueness of positive solutions of a quasilinear Dirichlet problem with exponential nonlinearity Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 128 (5). pp. 895-906. ISSN 0308-2105

Adimurthi, . ; Prashanth, S. (1997) Failure of Plais-Smale condition and blow-up analysis for the critical exponent problem in R2 Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 107 (3). pp. 283-317. ISSN 0253-4142

This list was generated on Thu May 24 15:32:11 2018 UTC.